# SDR AALA981201

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1412A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11370
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVENRIGHT MAINTENANCE, RIGHT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BROKEN WIRE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
